# SDR 2018FA0000011

- Difficulty date: January 10, 2018
- Submitted: January 10, 2018
- Operation: General aviation
- Aircraft: N982NA
- Make and model: Cessna 550
- Aircraft serial: 5500345
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 551900921
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT FAILED.   REPAIRED IAW STC ST01042WI AND DRAWING D-10394, REV A.
